# SDR FDEA201210123604

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757231
- Aircraft serial: 22909
- Aircraft time: 79,477 hours, 39,226 cycles
- Engine: Pwa PW2037
- Engine time: 54,389 hours, 24,104 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018073
- Part serial: 20370320
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 54,389 hours, 24,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RT ENGINE STARTED SURGING. EPR  N1 EGT SURGED THEN RETURNED TO MATCH LT ENGINE.  REPEATED AGAIN AND THEN A THIRD TIME.  RT ENGINE N2 AND F/F STEADY DURING SURGING QRH COMPLIED WITH.  A/T OFF AND REDUCED THRUST TO STABILIZED ENGINE.  DESCENDED AND WITH NO FURTHER SURGING FROM RT ENGINE.   NO AUDIBLE STALL HEARD.  NO AUTO EVENTS LOGGED IN EPCS, NO ENGINE EXCEEDENCE, NO  STATUS OR MX MESSAGES DISPLAYED ON EICAS.  INSPECTED ENGINE, FAN MOVED FREELY, NO METAL DEBRIS FOUND IN EXHAUST SECTION, INLET AND  FAN SHOW NO SIGNS OF FOD.  R & R NR 2 ENGINE EEC IAW MM 71-00-00-5. ALL PARAMETERS NORMAL.
